# SDR ASOA111227018

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 31,182 hours, 23,323 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Intermittent
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT THE CREW RECEIVED A SPOILER FAIL MESSAGE AND PERFORMED AN EMERGENCY DESCENT.  WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX REPLACED A SPOILER PROXIMITY SWITCH, PERFORMED SUCCESSFUL OPS CHECKS AND CLEARED THE DISCREPANCY.
